# SDR USAA050552

- Difficulty date: April 23, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3211
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SKIN CRACKED 3 INCHES, FRAME 1735 BETWEEN S11 R AND S13 R, .  ACCOMPLISHED TYPICAL WEB REPAIR DOUBLER PER SRM 51-70-13, 53-80-01.  (M)
